# SDR C2XA01IA171

- Difficulty date: March 13, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145
- Aircraft serial: 145011
- System (JASC): 2720 · Rudder Control System
- Part: Pin
- Part number: 6405451
- Condition: Loose
- Location: Connector
- Component: Connector
- Component part number: D3899926FA35SN
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3426, THE CREW REPORTED MULTIPLE UNCOMMANDED RUDDER DEFLECTIONS WITH THE YAW DAMPER ENGAGED.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND PIN 12 ON CONNECTOR J0881 TO BE LOOSE.  MAINTENANCE RESECURED THE PIN, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
